Pacific Journal of Mathematics

$\omega$-elongations and Crawley's problem.

Alan H. Mekler and Saharon Shelah

Article information

Pacific J. Math., Volume 121, Number 1 (1986), 121-132.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20K10: Torsion groups, primary groups and generalized primary groups
Secondary: 03E35: Consistency and independence results 03E45: Inner models, including constructibility, ordinal definability, and core models 20A15: Applications of logic to group theory 20K40: Homological and categorical methods


Mekler, Alan H.; Shelah, Saharon. $\omega$-elongations and Crawley's problem. Pacific J. Math. 121 (1986), no. 1, 121--132.

Export citation


  • [E] P. Eklof, Set Theoretic Methods in Homological Algebra and Abelian Groups, les Presses de l'Universite de Montreal (1980).
  • [EH] P. Eklof and M. Huber, On -filtered vector spaces and their applications to p~groups,(preprint).
  • [EHM] P. Eklof, M. Huber and A. Mekler, Totally Crawley groups, to appear.
  • [F] L. Fuchs, Infinite Abelian Groups,Vol. II,Academic Press, (1973).
  • [M] C. Megibben, Crawley's problem on the unique -elongation of p-groups is undecidable, Pacific J. Math., 107 (1983), 205-212.
  • [SI] S. Shelah, A compactness theorem in singular cardinals, free algebras, Whitehead problem, and transversals,Israel J. Math., 21 (1975), 319-349.
  • [S2] S. Shelah, Whitehead groups may not be free even assuming CH, II, Israel J. Math., 35 (1980), 257-285.
  • [W] R. Warfield, The uniqueness of elongations of Abelian groups, Pacific J. Math., 52 (1974), 289-304.